AF Symptoms?: I have recently started to... - AF Association

AF Association
17,792 members21,489 posts

AF Symptoms?

kernow43
kernow43
3 Replies

I have recently started to experience pains in my neck and shoulders, with a little "stich like" niggle under my heart, along with feeling quite ill. Am on warfarin, bisoprolol, losartan and simvastatin. I have had a few good months up until now, really disappointed as had began to feel "normal" again. Any thoughts or tips gratefully received.

3 Replies
oldestnewest
Beancounter
BeancounterVolunteer

Hi Kernow and welcome to the forum

The only sympton I recognise as being AF is the "stitch like niggle" and of course feeling ill.

However from your meds, some of us have found bisoprolol to make us feel really tired (not all some find it fine) and there are alternatives to this drug that your doctor can prescribe.

The statins are known to cause joint pains as a side effect, is this what you might be experiencing?

In any case I would go back to the doctor and talk to them about it and let them know what is happening.

Be well hope this helps

Ian

Reply
kernow43

Thanks for that Ian, I've not heard that about statins, although been on them for quite some time now. I have experienced side effects from other meds since diagnosed last year, dronedarone for one caused all kinds of problems, however it appears to be a bit of a lottery with AF doesn't it.

Best wishes

Ray

Reply
Beancounter
BeancounterVolunteer
in reply to kernow43

Hi Ray

Yes a drug lottery would be a good description, but generally we seem to mostly find a regime for each of us that works, and we just have to experiment a little with the variations. For example there are about 3 or so different beta blockers, and then 4 or so calcium channel blockers all of which individuals seem to react to differently.

Dronedarone is rhythm control drug, and most of those are very active and can cause many toxic side effects, lots of people have trouble with those, one of it's sister drugs amiodarone has a list of "be carefuls" about a yard long.

Re statins, I am fairly new on them, and it was the one side effect the doc mentioned to me to be careful of and come back if suffering. some info here if it helps

nhs.uk/Conditions/Cholester...

Good luck

Ian

Reply

You may also like...